# SDR 95ZZZX4594

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9368A
- Make and model: Cessna 195
- Aircraft serial: 7447
- Engine: Jacobp R755B2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: NR
- Nature of condition: K, B, E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SUDDEN SEVERE VIBRATION APPROXIMATELY 20 MINUTES INTO FLIGHT FOLLOWED WITHIN 1-2 MINUTES BY COMPLETE LOSS OF OIL PRESSURE TO ZERO.  APPROXIMATELY 6 MINUTES TO LANDING WITH RISE IN OIL TEMP OFF SCALE, INCREASED VIBRATION, BURNING ODOR AND PROGRESSIVE POWER LOSS.  HAD NORMAL RECENT FLIGHTS, NORMAL START, RUN-UP, AND INITIAL FLIGHT BEFORE PROBLEM STARTED.  BRIEF INSPECTION AFTER LANDING DID NOT IDENTIFY PROBLEM, ALTHOUGH THERE WAS A LARGE AMOUNT OF OIL ALONG BELLY AND SOME ON PROP.  MECHANICS CURRENTLY WORKING TO ASCERTAIN PROBLEM.
